# SDR SIMA20170707001

- Difficulty date: July 7, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 32,740 hours, 23,431 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 82836
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED EMERGENCY LIGHTS WILL NOT STAY ON.  REMOVED AND REPLACED ALL EMERGENCY LIGHT BATTERIES IAW AMM 33-51-17. OPS CHECKED GOOD NO FURTHER DEFECTS NOTED.
